# SDR FQAR20180602739

- Difficulty date: June 26, 2018
- Submitted: June 27, 2018
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N925PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843288
- Aircraft time: 19,219 hours
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 62679000
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION THE FORWARD FLAP BACKET WAS FOUND TO BE CRACKED, BRACKET IS LOCATED IN THE TUNNEL AND IS THE FORWARD MOUNTING POINT FOR THE FLAP HANDLE ASSEMBLY. SUSPECT CRACKING IS CAUSED BY CREWS IN ADVERTANTLY STEPPING ON THE FLAP HANDLE WHEN GETTING INTO THE CABIN
